Translator Disclaimer
June 2017 Quantalic topological theories
Walter Tholen
Tbilisi Math. J. 10(3): 223-237 (June 2017). DOI: 10.1515/tmj-2017-0110

Abstract

The paper proposes the notions of topological platform and quantalic topological theory for the presentation and investigation of categories of interest beyond the realm of algebra. These notions are nevertheless grounded in algebra, through the notions of monad and distributive law. The paper shows how they entail previously proposed concepts with similar goals.

Funding Statement

Partial financial assistance by the Natural Sciences and Engineering Research Council of Canada (Discovery Grant 501260) is gratefully acknowledged

Citation

Download Citation

Walter Tholen. "Quantalic topological theories." Tbilisi Math. J. 10 (3) 223 - 237, June 2017. https://doi.org/10.1515/tmj-2017-0110

Information

Received: 30 September 2017; Revised: 6 November 2017; Published: June 2017
First available in Project Euclid: 20 April 2018

zbMATH: 06825310
MathSciNet: MR3733875
Digital Object Identifier: 10.1515/tmj-2017-0110

Subjects:
Primary: 18C15
Secondary: 18C20, 18D99

Rights: Copyright © 2017 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
15 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.10 • No. 3 • June 2017
Back to Top